Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have been on hypertension medicine since Please Concerned me related my BP

Have been on hypertension medicine since early 2006, now BP is reduced, not sure whether to reduce dosage ? based on doctors advice I have been taking Atenalol 50 Mg -(beta blocker) and Envas5 5mg twice daily ( ace inhibitor ). With this, BP was 130-90 when in Bangalore. Now I have relocated to Switzerland since July 2008 and dosage continues - BP has been 112-67 with pulse 63, 56 and today it measured 46. Have taken doctors appointment on Friday. Not sure if I have to continue medicines considering relaxed condition here compared to what it was for me in Bangalore. Any advice please?
Wed, 16 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
  User's Response
's  Response
Let your doctor decide what is the next step. You have to be careful when you stop taking heart medicine. If he feels you should stop or cut back he will let you know
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 65 years old. Taking care of my health by free hand exercises and Asan (Indian Yoga) since my boyhood. Doing Shirsason ( Head below and legs upone Indian yoga). But I am a hi-per tension patient and my B.P. is quite normal bt taking medicine, 1 Amlodopine, 1, Zestril, 5 mg and no health related major problem. May I continue my usual present daily life or any other suggestion. Please let me know and oblige.

doctor1 MD

my wife has detected labile hypertension since last three months, it was detected to know after severe htn attack in july that it was labile htn, it may be persist since long time. our phycisian has performed all related tests like 24 hrs. urine catcholamine, 2d echo, trop-1, x-ray, sonography, colour doppler of kidney arterial system and all gynac tests e.g. everything is found normal. now medicines in use are METOPOLOL 50 extended release & LOSARTAN 25 mg. in morning and LOSARTAN 50 & revotril 50 in evening. now by the time it is observed that BP fluctuations are high during menses period. please advise me whom to consult for further investigation or treatment..... cardiologist , endocrinologist or gynac, please advice me

doctor1 MD

Hi, I have hypertension and currently I am having Ditide once a day, and Covance-50 twice a day. Ditide was introduced by my doctor uncle since I had BP on the higher side. Prior to this I was having Covance-D in the morning and Covance 50 in the evening.

Recent questions on  Beta blocker

doctor1 MD

A 5 6 , 210 lb., 64-year-old male business executive had a physical exam prior to his retirement from corporate work. His blood pressure was 180/115 on three separate days. Further examination showed normal to low plasma renin activity, elevated total peripheral resistance (TPR), cardiac output (CO) of 7.2 L/min, x-ray evidence of left ventricular hypertrophy, retinal hemorrhages, and mild polyuria. Recommended therapy was weight reduction to his ideal level, a low-salt diet ( 2 gm/day sodium), prudent exercise, and a reduction in alcohol consumption ( 3 oz whiskey/day). This change in lifestyle did little to change the condition. Medication was initiated in the form of an oral diuretic and progressed to a beta-blocker; eventually a vasodilator was included to reduce the blood pressure to 140/90. 1. What is the diagnosis for this individual?

doctor1 MD

Hi, yesterday I donated blood, but as usual they take a bp reading and it read 142/56. I have never had the diastolic that low. I do have a bit of high blood pressure and am on Atenolol 25 mg/daily. However, in the last week have been experiencing some flutters and skipped beats senstations. Might this be an indication of anything serious?

doctor1 MD

hi. my blood pressure continues to fluxuate reaching as high as 168 over 100 like right now, 4 am. I have been on 3 BP meds and none of them kept m BP down below 140-150 over 90 s. The Dr. was going to prescribe beta blockers, but I choose not to continue that route. I am currently seeing a naturopath who is helping me with a natural med: carditone. I am also going to have a sleep study done next week. I have become less active as I have to have hip surgery, bone on bone in my right hip, so I cannot even walk around a block. I have intense stress at my live-in job and am not sleeping, thus the sleep study idea. My main concern is waking with these very high #s and this persisting. I mean how long can you keep having these #s?

doctor1 MD

My heartbeat wakes me up in the mornings starting around 2am. The rate is at least 90 as it is most hours of the day. On occasion my heart rate is 70 and normal. My heart rate increases and pounds when I move in the bed or get up and walk. Happens several nights a week. Doctor put me on Zoloft because he said this was being caused by anxiety. The zoloft works fine for about 2 weeks @ 25mg but just becomes ineffective. I wore a holter monitor and took a stress test. Cardiologist says my heart rate is a little high but otherwise everything else is fine. Put me on metoprolol. Seems to work but makes me short of breath. Had to quit. Blood pressure fluctuates. Sometimes 120/70 sometime 150/90. This is very confusing. Anxiety or something else?

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My cardiologist wants to implant a pacemaker and is talking about using either Tikosyn (Dofetilide) or...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with any of the 3. What about motrine?

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...